Every reasonably sized matrix group is a subgroup of S ∞

Tom 164 / 2000

Robert Kallman Fundamenta Mathematicae 164 (2000), 35-40 DOI: 10.4064/fm-164-1-35-40

Streszczenie

Every reasonably sized matrix group has an injective homomorphism into the group $S_∞$ of all bijections of the natural numbers. However, not every reasonably sized simple group has an injective homomorphism into $S_∞$.

Autorzy

  • Robert Kallman

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek